# SDR AWXA200200275

- Difficulty date: March 11, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT BEAM IN THE AFT CARGO COMPARTMENT AT BS 773, RBL 2.5. MAINTENANCE CLEANED CORROSION ON FLOOR SUPPORT BEAM AT FS 773, RBL 2.5 AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS. FABRICATED 2 EACH REPAIR ANGLES, TREATED AND PRIMED ANGLES, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, FIG 201, SHT 201-203.
